# SDR DHL9872024D

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, L/W NR 4 FLAP TRACK FAIRING AFT ACCESS CUT EDGE WORN ON ONE EDGE GOUGED ON THE OTHER.  REMOVED AND REPLACED ATTACH ANGLE PER SRM 53-50-1, 10 BY 1 BY .5, N/R 1771.
